# SDR CA150420006

- Difficulty date: April 7, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Aircraft time: 9,282 hours
- Engine: Lyc LTS101750B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, M, J
- Precautionary procedure: R, A

## Discrepancy

(CAN) DURING AN AUTOROTATION FOR INITIAL PILOT TRAINING BOTH ENGINES THROTTLES WERE RETARDED TO IDLE.  IMMEDIATELY FOLLOWING THE AUTOROTATION ENTRY NR 2 ENGINE N2 WAS SEEN DECREASING THROUGH 60 PERCENT AND N1 WAS NEAR 40 PERCENT.  AN OVERSHOOT WAS COMMENCED WITH NR 1 ENGINE SET TO FLIGHT.  WHEN ATTEMPTING TO RECOVER N1 WITH STARTER ENGAGED.  THE TOT SURGED TO 830 DEGEES C AND THE THROTTLE WAS CUT OFF. A RESTART WAS CARRIED OUT AND THE ENGINE CONTINUED TO OPERATE NORMALLY IF LEFT IN THE FLY POSITION.  THE ENGINE HAS BEEN REMOVED AND SENT TO AN ENGINE REPAIR FACILITY FOR FURTHER INVESTIGATION.
